# SDR UIEA2022110301185

- Difficulty date: November 3, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT RIGHT SIDE COCKPIT CEILING INOP.( RELAMPED LIGHT OPS CHECK NORMAL IAW AMM -33-51-00. )
